BULLETIN OF THE TRANSILVANIA UNIVERSITY OF BRASOV  VOL. 4 (53) No.1 - 2011

SERIES III  -   MATHEMATICS • INFORMATICS • PHYSICS, ISSN 2065-2151 (Print), ISSN 2065-216X (CD-ROM)

MATHEMATICS

Banerjee, A.; Majumder, S.: Uniqueness of meromorphic functions that share three sets III  ..........................................................

1

Cismaşiu S. C.: Szász - Inverse Beta operators revisited ......................................................................................................................

15

Ida, C.: On the indicatrix of a complex Cartan space................................................................................................................................

25

Marin, M.: Some variational considerations on first boundary value problem in non-classical elasticity.......................................

33

Minea, B.: Brass-Durrmeyer type operators ................................................................................................................................................

45

Orhan, H.; Yagmur, N,; Deniz, E.: Coeffcient inequality for a generalized subclass of analytic functions........................................

51

Pascu, M. N.; Pascu, N. R.: A closer look at the solutions of a degenerate stochastic differential equation ..................................

59

Păltănea, R.: Estimates of approximation in terms of a weighted modulus of continuity..................................................................

67

Pescar, V.: Univalence of an integral operator...........................................................................................................................................

75

Sahoo, P.: Uniqueness and weighted sharing of entire functions...........................................................................................................

81

Talpău Dimitriu, M.: Estimates with optimal constants using Peetre’s K-functionals on simplex.......................................................

99

Tudor, H.: On some condition for univalence..............................................................................................................................................

107

 

BULLETIN OF THE TRANSILVANIA UNIVERSITY OF BRASOV  VOL. 4 (53) No. 2 - 2011

SERIES III  -   MATHEMATICS • INFORMATICS • PHYSICS, ISSN 2065-2151 (Print), ISSN 2065-216X (CD-ROM)

MATHEMATICS

Brandt, H. E.: Physical Finsler coordinates in spacetime ..........................................................................................................................

1

Bukusheva, A. V.; Galaev, S.V.: Almost contact metric structures defined by connection over distribution......................................

13

Manea, A.: Cohomology of foliated Finsler manifolds.................................................................................................................................

23

Neagu, M.: Jet Finsler-like geometry for the x-dependent conformal deformation of an one-parameter family of

      Berwald-Mo´or metrics of  order four........................................................................................................................................................

31
Pandey, T. N.; Chaubey, V. K.: Theory of Finsler spaces with (γ, β ) metrics .......................................................................................... 43

Pascu, M. N.; Pascu, N. R.: A note on the sticky Brownian motion on R..................................................................................................

57

Pescar V.: On an integral operator............................................................................................................................. ...................................

63

Proca, A. M.: A study about estimation of parameters for extreme distribution......................................................................................

73

Purcaru, M.: On R−Complex Finsler spaces with Kropina metric..............................................................................................................

79

Szilasi, J.; Tam´assy L.: Affine deformations of Minkowski spaces..........................................................................................................

89

Tatomir, E.: Mathematical model for the 1.1 billion years aged Sun.......................................................................................................

97

Tudor, H.: On some condition for univalence...............................................................................................................................................

109

Voicu, N.: Connections on tangent bundle, gravito-electromagnetic analogies and a unified description of gravity and

     electromagnetism..........................................................................................................................................................................................

113